| Model Number |
9500-161 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Subsequent to the initial mdr, a correction is required.
Additional Manufacturer Narrative
(b)(4).B5: describe event or problem - correction
d device identification-correction
g6 type of report- follow up
h2 type of follow up- correction.